| Model Number |
3183 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
12/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient therapy was off due to high impedance on the lead.As such, surgical intervention took place wherein the lead was explanted to address the issue.Reportedly, a new lead unable to be implanted due to fibrosis.Date of implant is unknown.
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempt was made to obtain complete event and device information.Further information was requested but not received.
Additional Manufacturer Narrative
The report event of high impedances was confirmed.As received, visual inspection showed the returned lead found all the internal lead wires broken.